# SDR 99UAL900220

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Component: Hamilton Sta, 7110024
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTS AT 33,000 FEET THE CABIN PRESSURE BEGAN TO CLIMB TO 11,000 FEET.  MADE AN EMERGENCY DESCENT TO 24,000 FEET.  STANDBY OPERATION OK.  *SD*  REPLACED PRESSURE CONTROL PANEL.
